# SDR DL76L070055

- Difficulty date: January 23, 2007
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 78,933 hours, 11,984 cycles
- Engine: Ge CF680C2B6
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: D

## Discrepancy

DUE RT A/C BUSS FAILURE DURING TAXI.  T/S PER SSM NTF.  REMOVED AND REPLACED AUX POWER BREAKER C905 PER MM.  NORMAL RT/LT APU BUSS ISOLATION OPS NORMAL.
